MathSciNet Relay Station
MathSciNet bibliographic data
MR2131473 93B50 (93B51)
Ge, S. S.; Wang, C. Adaptive NN control of uncertain nonlinear pure-feedback systems. Automatica J. IFAC 38 (2002), no. 4, 671–682.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement